Articles written in Pramana – Journal of Physics
Volume 86 Issue 6 June 2016 pp 1259-1267 Regular
Bilinearization and new multisoliton solutions for the (4+1)-dimensional Fokas equation
ZHANG SHENG TIAN CHI QIAN WEI-YI
The (4+1)-dimensional Fokas equation is derived in the process of extending the integrable Kadomtsev–Petviashvili and Davey–Stewartson equations to higher-dimensional nonlinear wave equations. This equation is under investigation in this paper. Hirota’s bilinear method is, for the first time, used to solve such a higher-dimensional equation. In order to bilinearize the Fokas equation, some appropriate transformations are adopted. As a result, single-soliton solution,double-soliton solution and three-soliton solution are obtained. A new uniform formula of n-soliton solution is derived from this. It is shown that the transformations adopted in this work play a key role in converting the Fokas equation into Hirota’s bilinear form.
Volume 97, 2023
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode